# SDR ASOA20140428065

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 34,965 hours, 26,792 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION,  THE RT VERTICLE STAB TO FUSELAGE ATTACH ANGLE WAS FOUND TO HAVE A CRACK EXTENDING 22.43MM.  MAINTENANCE R & R THE AFFECTED ANGLE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
